# SDR UALA2011122207059

- Difficulty date: December 21, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 60,682 hours, 8,768 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Lamp
- Condition: Inoperative
- Location: Galley Chiller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CHILLER INOPERATIVE.   RELAMPED C52 POWER ON INDICATION LIGHT, C51 & C52 AIR FLOW CHECKED NORMAL.
